# SDR ASAA0240150

- Difficulty date: March 18, 2003
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2631175
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND LEFT WING INBOARD EXHAUST GATE UPPER SKIN IS CHAFED ON FORWARD OUTBOARD EDGE.  REPAIRED IAW SRM.  (M)
